# SDR UALA2009092903064

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 67,330 hours, 19,461 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Leaking
- Location: Fuel System
- Component: Valve
- Component part number: S343T00339
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM APU FUEL SHUTOFF VALVE IN LEFT MLG WHEEL WELL.  REPLACED APU FUEL SHUT OFF VALVE.  ALSO REPLACED APU FUEL SHUT OFF VALVE ACTUATOR.
